# SDR AALA202403251735

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 28,775 hours, 11,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Left Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT-HAND FORWARD EMERGENCY EXIT DOOR DAMPER PRESSURE LOW. SERVICED EMERGENCY EXIT DOOR DAMPER PER AMM 52-22-00.
